# SDR 06FDEA0545

- Difficulty date: February 6, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP CRACK 1,5" LONG AND NR 20 FASTENERS U/S ON UPPER SKIN AT STA XOF 542.  TRIMMED OUT CRACK AND REPAIRED IAW SRM 57-10-00 FIG 85 VOL 1.  FABRICATED PART IAW DETAIL PART TRAVELER F163355/N00355 AND IAW SRM 57-10-00 FIG 85 VOL 1.
